# SDR 07FDEA00353

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 11,586 hours, 6,346 cycles
- Engine: Ge CF680
- Engine time: 10,974 hours, 5,925 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 T/R PRESSURIZED AS POWER INCREASED THROUGH 75-80 PERCENT N1. ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 16FEB07 "MEL 78-30-01-A: ENGINE NR 1 TSI OPENED FOR T/S.
